# SDR SWAA053118

- Difficulty date: October 9, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 33,263 hours, 28,294 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT HORIZONTAL STAB LOWER SKIN CRACKED AT INBD AFT SPAR, STAB STA 110.  REPAIRED HORIZONTAL STAB PER SRM.
